Powers of an invertible p - ω-hyponormal operator

Yang, Changsen and Li, Haiying: Powers of an invertible p - ω-hyponormal operator. Acta scientiarum mathematicarum, (71) 1-2. pp. 363-370. (2005)

[img] Cikk, tanulmány, mű
math_071_numb_001_002_363-370.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2005
Volume: 71
Number: 1-2
Page Range: pp. 363-370
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 370. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2016. Oct. 15. 14:10
URI: http://acta.bibl.u-szeged.hu/id/eprint/16092

Actions (login required)

View Item View Item